The extent of the relationship between the graph-theoretical and the geometrical shape coefficients of chemical-compounds

Bath, P.A., Poirrette, A.R. and Willett, P. (1995) The extent of the relationship between the graph-theoretical and the geometrical shape coefficients of chemical-compounds. Journal of Chemical Information and Computer Sciences, 35 (4). pp. 714-716. ISSN 0095-2338

Abstract

Metadata

Authors/Creators:
  • Bath, P.A.
  • Poirrette, A.R.
  • Willett, P.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Information Studies
Date Deposited: 13 Aug 2009 11:20
Last Modified: 17 Aug 2009 11:08
Published Version: http://dx.doi.org/10.1021/ci00026a007
Status: Published
Publisher: American Chemical Society
Refereed: Yes
Identification Number: 10.1021/ci00026a007

Share / Export

Statistics